“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 16475
School of Mathematics
  Title:   A Benson type algorithm for nonconvex multiobjective programming problems
  Author(s):  Soghra Nobakhtian (Joint with N. Shafiei)
  Status:   Published
  Journal: TOP
  Vol.:  25
  Year:  2017
  Pages:   271-287
  Supported by:  IPM
In this paper, an approximation algorithm for solving nonconvex multiobjective programming problems (NCMOPs) is presented.We modify Benson�??s method using cones instead of hyperplanes. This algorithm uses an inner approximation and an outer approximation to generate (weakly) efficient solutions and (weakly ε-) nondominated points of NCMOPs. Some numerical examples are presented to clarify the proposed algorithm.

Download TeX format
back to top
scroll left or right